# SDR SWAA010327

- Difficulty date: February 1, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 46,411 hours, 34,251 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 3 BS 178 BULKHEAD WEB CRACKS AT WL 234, LBL 12, LBL 10 & RBL 10.  REPAIRED BULKHEAD WEB PER SRM.
